# SDR CA070822005

- Difficulty date: August 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 8,958 hours
- Engine: Pwa JT15D5
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Part number: 65280042
- Condition: Chafed
- Location: Wing
- Part time: 9,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING SKIN REPAIRS ON RT WING WE FOUND WIRES CHAFED IN THE FLAP BAY AREA WHERE THE BUNDLE WAS TY WRAPPED TO A NYLON ANCHOR. THE TY WRAP WAS ONLY PUT THROUGH ON LEG OF THE ANCHOR NOT BOTH. THE CONDITION WAS FOUND AT 4 ANCHORS. THE LT WING WAS INSPECTED. THE WIRE BUNDLE THERE WAS TY WRAPPED THROUGH BOTH LEGS OF THE ANCHOR AND NO DEFECT WAS FOUND. THE P/N OF THE ANCHOR IS S1471-4. THE TY WRAPS ANCHORING THE WIRE BUNDLES SHOULD BE REMOVED TO REALLY INSPECT FOR DAMAGE AS THE AREA IS DIFFICULT TO INSPECT AND THE DAMAGE IS AT THE BOTTOM OF THE WIRE BUNDLE. (TC NR 20070822005)
